# SDR CAL960355

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165SP
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND NR 2 SPOILER SKIN INBOARD LOWER SURFACE DELAMINATED OVER AN AREA OF APPROXIMATELY 10 INCHES BY 8 INCHES.  THE DELAMINATED AREA WAS REMOVED AND FIBERGLASS OVERLAYS WERE APPLIED IAW SRM 57-50-5.  (X)
